MathSciNet Relay Station
MathSciNet bibliographic data
MR348131 31C05
Essén, Matts; Lewis, John L. The generalized Ahlfors-Heins theorem in certain $d$-dimensional cones. Math. Scand. 33 (1973), 113–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement